

Little Things > Big Results | San Juan, Puerto Riço

01.23.25 | 01.24.25

billgoodmarketing.com/advisorcon V 2.0 - Published Jan 17, 2025

7:00 AM | Breakfast, Check In, & Mingle

Start your day at AdvisorCon by joining us for breakfast—arrive early to reconnect with old friends, meet new ones, and spark career-long connections over great conversations and shared insights.



9:00 AM | Welcome & Technology Update Incorporating Modern Technology into Your Business *Frantz Widmaier*

10:00 AM | 30-Minute Break

Join us for a brief break where you can socialize, network, and make lasting connections with your fellow attendees!



10:30 AM | Playing the Long Game The Little Details That Land the Biggest Clients *Neil McPeak, Jr.*



11:30 AM | Always Be Prospecting
How to Ensure No Prospect Slips Through the Cracks
Kathy Hobart

12:30 PM | 1-Hour Break for Lunch

Savor a variety of Puerto Rico's tastiest dishes, from classic favorites to exciting new flavors, while you chat with fellow attendees.



1:30 PM | Leaner, Larger, Better Building the Perfect Practice for a HNW Niche Anasuya Kabad



2:30 PM | Tweaks & Tune-UpsSimple Adjustments That Yield Big Results
David Scott & Nick Kibble



3:30 PM | How to Clone YourselfThe Three Major Pillars of a Productive Team *Victor Salinas*

5:00 PM | Cocktail Party

Join us for a spread of delicious food and refreshing drinks, where you can socialize, network, and make lasting connections with your fellow attendees!

7:00 AM | Breakfast, Check In, & Mingle

Part of the magic of AdvisorCon is the chance to meet up with old friends or make new ones. We recommend arriving at the conference as early as possible to introduce yourself to the other advisors around you. This will get you started on swapping ideas, sharing observations, and making connections that will last your entire career.



9:00 AM | Growing As You Change How to Grow While Navigating Key Business Transitions *Michael Hudock*

10:00 AM | 30-Minute Break

Join us for a brief break where you can socialize, network, and make lasting connections with your fellow attendees!



10:30 AM | Client Engagement 2.0How to Personalize Every Interaction to MAXIMIZE Every Interaction *Brian Uhlinger & Kimberly Gildea*

11:30 PM | 1-Hour Break for Lunch

Enjoy one last chance to swap ideas, compare notes, and make future plans with both the speakers and your fellow attendees.



12:30 AM | Referrals Without Asking Small Gestures That Turn Clients into Raving (and Referring) Fans Rob Messett



1:30 PM | New Roads, Better Sewers
The Latest Improvements to the 110% Gorilla Chart
Bill Good

2:30 PM | Adjourn

Make those last-minute connections, then head out to explore all the incredible sights and experiences Puerto Rico has to offer!